Alert archive / Missouri / Tornado Warnings in 2009
Tornado Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 9, 2009, 2:50 PM CDT for Vernon County, Missouri. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 2:50 PM CDT (19:50 UTC)
- Expired
- Jun 9, 2009, 3:14 PM CDT
- In force
- 24 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Vernon County, MO
The radar
The Springfield radar (KSGF), 94 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 9, 1:31 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1981 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 091950
TORSGF
MOC217-092030-
/O.NEW.KSGF.TO.W.0070.090609T1950Z-090609T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
250 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 330 PM CDT.
* AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 8 MILES SOUTHWEST OF NEVADA...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF NEVADA BY 300 PM CDT.
6 MILES NORTH OF SHELDON BY 310 PM CDT.
THE TOWNS OF MILO AND MONTEVALLO ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3785 9455 3788 9407 3778 9407 3778 9408
3775 9407 3766 9408 3765 9409 3764 9432
3767 9457
TIME...MOT...LOC 1951Z 275DEG 22KT 3776 9444
$$
WISE2 follow-up statements
000
WWUS53 KSGF 092001
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT TUE JUN 9 2009
MOC217-092030-
/O.CON.KSGF.TO.W.0070.000000T0000Z-090609T2030Z/
VERNON MO-
301 PM CDT TUE JUN 9 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR CENTRAL
VERNON COUNTY...
AT 301 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR MILO...OR NEAR NEVADA...MOVING EAST AT 25
MPH.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL VERNON
COUNTY...INCLUDING THE TOWNS OF MILO AND MONTEVALLO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3786 9443 3786 9441 3788 9407 3769 9408
3772 9445
TIME...MOT...LOC 2001Z 269DEG 22KT 3778 9436
$$
WISE000
WWUS53 KSGF 092014
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT TUE JUN 9 2009
MOC217-092024-
/O.CAN.KSGF.TO.W.0070.000000T0000Z-090609T2030Z/
VERNON MO-
314 PM CDT TUE JUN 9 2009
...THE TORNADO WARNING FOR CENTRAL VERNON COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3786 9443 3786 9441 3788 9407 3769 9408
3772 9445
TIME...MOT...LOC 2014Z 269DEG 22KT 3778 9426
$$
WISEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 9, 1:01 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 9, 1:01 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 101 PM CDT TUE JUN 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A VERY ACTIVE SITUATION IS SETTING UP ACROSS SOUTHEASTERN KANSAS AND THE MISSOURI OZARKS FOR THE REST OF THIS AFTERNOON AND INTO THE EVENING HOURS. AT NOON...A WARM FRONT WAS SITUATED ROUGHLY FROM EMPORIA KANSAS THROUGH THE STOCKTON LAKE AREA...JUST NORTH OF SPRINGFIELD...AND INTO WEST PLAINS. TO THE NORTH OF THIS FRONTAL BOUNDARY...ELEVATED THUNDERSTORMS HAVE DEVELOPED. THE MAIN THREAT WITH THIS ACTIVITY WILL CONTINUE TO BE LARGE HAIL TO THE SIZE OF HALF DOLLARS. MUCAPE IS VERY STRONG NORTH OF THIS FRONT WITH ELEVATED PARCELS LIKELY RECOGNIZING UPWARDS OF 3000 J/KG OF ELEVATED INSTABILITY. STORMS HAVE ALSO SHOWN SUPERCELL CHARACTERISTICS IN THIS AREA...ENHANCING THE HAIL THREAT. A SECOND AREA OF INTENSE THUNDERSTORM ACTIVITY IS NOW MOVING RIGHT ALONG THE WARM FRONTAL BOUNDARY IN EAST CENTRAL KANSAS. THIS ACTIVITY HAS LIKELY BECOME SURFACE BASED AND WILL CONTINUE AN EAST SOUTHEASTWARD PROPAGATION ALMOST DIRECTLY ALONG THE SURFACE FRONT. SURFACE BASED INSTABILITY IS VERY STRONG OVER THE WARM SECTOR. MID LEVEL WINDS ARE STRONG...AS ARE DEEP LAYER SHEAR PARAMETERS...AND THIS BOWING SEGMENT IS EXPECTED TO CONTINUE TO FORWARD PROPAGATE AND MAY SHOW TENDENCIES TOWARD AN EVOLUTION INTO MORE OF A QUASI- SUPERCELLULAR STORM MODE IN THE NEAR FUTURE. WHILE LOW LEVEL SHEAR VECTORS OF 10 TO 20 KTS ARE ORIENTED AT ABOUT 50 DEGREES TO THE LINE ORIENTATION...AND NOT PARTICULARLY FAVORABLE FOR INTENSE WINDS...THIS BOW SEGMENT HAS MAINTAINED ITSELF VERY WELL. VERY STRONG MID ALTITUDE RADIAL CONVERGENCE SIGNATURES HAVE APPEARED REGULARLY ON THIS STORM...AS WELL AS SOME MID LEVEL ROTATION. WHILE SMALL SCALE MESOVORTICES ALONG THE LEADING EDGE WILL BE POSSIBLE...WEAK LOW LEVEL SHEAR VECTORS INDICATE THAT THIS IS NOT A PARTICULARLY FAVORABLE SITUATION FOR MESOVORTEX DEVELOPMENT. HOWEVER...WILL NEED TO MONITOR TORNADIC POTENTIAL...ESPECIALLY ALONG THE SOUTHERN EDGE AND IF THE STORM SHOULD SHOW SIGNS OF A SUPERCELLULAR TRANSITION. BARJENBRUCH && .DISCUSSION... MAIN CHALLENGES WILL BE TRYING TO NAIL DOWN THE TIMING AND INTENSITY OF CONVECTION OVER THE REGION. IN THE NEAR TERM THERE ARE TWO AREAS OF INTEREST. THE FIRST IS A PERSISTENT SMALL COMPLEX OF THUNDERSTORMS THAT HAS BEEN MOVING SLOWLY SOUTH THROUGH EAST CENTRAL INTO SOUTHEAST MO. THE WESTWARD EXTENT OF THIS CONVECTION HAS BRUSHED OUR EASTERN COUNTIES DURING THE EVENING AND CONTINUES TO DO SO. THE CONVECTION CONTINUES TO LINGER IN AN AREA WHERE MOISTURE CONVERGENCE CONTINUES ALONG THE SFC AND 850MB BOUNDARIES...STILL MODERATELY STRONG MLCAPES OF 2000 J/KG AND CONTINUED MOISTURE TRANSPORT FROM A WEST-WSW MODEST 850MB FLOW. THE FRONT AND LOW/MID LEVEL FLOW IS PARALLEL TO THE W-E SFC BOUNDARY ALLOWING PERSIST BACK BUILDING TO OCCUR. WOULD EXPECT THE CONVECTION TO GRADUALLY WEAKEN...BUT HAVE OCCASIONALLY SEEN SOME DECENT UPDRAFTS PULSE UP...SO WILL NEED TO WATCH THE TRENDS IN THE VERY NEAR TERM OVERNIGHT. THE NEXT AREA OF CONCERN...MORE SO FOR THE DAYLIGHT HOURS ON TUESDAY...WILL BE OVER THE PLAINS AND WESTERN SECTIONS OF THE OZARKS. EXPECT TO SEE INCREASING ISENTROPIC ASCENT DEVELOP OVER NORTHERN OK INTO KS...POSSIBLY EXTENDING EASTWARD INTO THE WESTERN CWFA BEFORE DAYLIGHT IN RESPONSE TO ANOTHER RIPPLE IN THE WEST TO WSW MID/UPPER LEVEL FLOW . INITIALLY...CONVECTION WILL BE ELEVATED WITH MUCAPES OF 2000-3000 J/KG. EVENTUALLY...PROGGED THERMAL PROFILES INDICATE THAT SFC BASED CONVECTION WILL BE POSSIBLE WITH HEATING BY LATE MORNING AND AFTERNOON WITH MLCAPES APPROACHING 2500 J/KG OVER THE WESTERN PORTION OF THE CWFA. WITH SFC BOUNDARY STILL LIFTING NORTHWARD AND SOMEWHAT BACKED LOW LEVEL FLOW NORTH OF THE FRONT...AND AMPLE 0-6KM BULK SHEAR OF AROUND 40 KTS...CAN EASILY SEE SUPERCELLS DEVELOP IF THE PROGGED CAPES ARE REALIZED. COMPLICATING MATTERS SOMEWHAT WILL BE HOW EXTENSIVE INITIAL ELEVATED CONVECTION WILL BE AND ITS AFFECT ON ANY GRADUAL TRANSITION TO MORE SFC BASED CONVECTION. AN ELEVATED MIX LAYER IS ALSO EXPECTED TO GRADUALLY SPREAD NORTH WITH TIME AS WELL AND MAY CAP OFF OR LIMIT THE SOUTHERN EXTENT OF CONVECTION. THE KJLN PROGGED SOUNDING FROM THE GFS SHOWS A GRADUALLY STRENGTHENING OF THE CAP WITH MLCIN GRADUALLY INCREASING TO ROUGHLY 70-80 J/KG BY 00Z. ALL IN ALL...BELIEVE THERE WILL BE A WINDOW OF OPPORTUNITY FOR SEVERE CONVECTION ALONG AND NORTH OF THE WARM FRONT TODAY...MAINLY OVER THE WESTERN OZARKS/OSAGE PLAINS REGION THIS AFTERNOON. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND NORTHEAST TUE NIGHT WITH ANOTHER NOCTURNAL CLUSTER/COMPLEX POSSIBLE OVER THE LOWER MO RIVER VLY. WILL KEEP HIGHER POPS OVER THE NORTHERN CWFA COUNTIES TUE NIGHT. WED-WED NIGHT-EARLY THU...WILL SEE A REPEAT IN THE CYCLE AS A MORE SUBSTANTIAL SHORTWAVE LIFTS ENE FORM THE THE SOUTHERN ROCKIES THROUGH THE MID MS VLY DURING THIS TIME. THIS MAY ACTUALLY END UP BEING THE PERIOD OF MOST CONCERN HYDROLOGICALLY...MAINLY WED-WED NIGHT. HARD TO KNOW WHERE THE HEAVIEST RAINFALL WILL SET UP...BUT BOTH THE ECMWF AND AND GFS MOVE A SFC WAVE EAST ALONG THE STALLED FRONTAL BOUNDARY FROM KS/OK THROUGH MO WED/WED NIGHT. CONVECTION FROM TUE NIGHT (SHOULD IT DEVELOP) WILL PLAY A ROLE AS TO WHERE LOW LEVEL BOUNDARIES MAY SET UP. COULD BE A SITUATION WHERE WE SEE CONVECTION DEVELOP OR RE-INTENSIFY (IF STILL ONGOING) WED AFTERNOON AS THE LOW LEVEL FLOW AND MOISTURE TRANSPORT ONCE AGAIN INCREASE OVER THE AREA AHEAD OF THE APPROACHING SHORTWAVE...AND CONTINUES INTO WED NIGHT. PWATS INCREASE TO AROUND 1.50 INCHES BY THIS TIME...SO HEAVY PRECIP IS A CONCERN. WILL HIGHLIGHT THIS PERIOD IN THE HWO AND PROBABLY WILL ISSUE AN ESF AS WELL. LATE THU-FRI-WEEKEND...MAY SEE A BIT OF A LULL DURING THIS TIME AS THE LOW LEVEL FOCUS FOR CONVECTION MAY SHIFT TO THE SOUTH. STILL HAVE POPS...BUT THEY ARE MORE FOCUSED OVER SOUTHERN COUNTIES. MODEL DIFFERENCES WITH SUBTLE MID LEVEL FEATURES BECOME MORE PRONOUNCED BY THIS TIME. THE GFS IS A LITTLE MORE BULLISH WITH PRECIP...ESPECIALLY ON FRI WITH ANOTHER BOUT OF ELEVATED CONVECTION. THE VERY GENERAL TREND WITH PROGS IS TO GRADUALLY BUILD UPPER HEIGHTS OVER THE CENTRAL CONUS LATE FRI AND THIS WEEKEND. ANY POP FORECAST FOR THIS TIME PERIOD IS LOW CONFIDENCE. DSA && .AVIATION... FOR THE 18Z TAFS...WARM FRONT STARTING TO LIFT NORTHEAST ACROSS THE FORECAST AREA. BEHIND THE FRONT...ATMOSPHERE IS STARTING TO DESTABILIZE QUITE A BIT WITH SURFACE BASED CAPES OF 3000+ J/KG. ENHANCED CU FIELD DEVELOPING AND SHOULD BEGIN TO SEE STORM INITIATION FAIRLY SOON. CONVECTION WILL LIKELY BE ENHANCED THIS EVENING AND LATER TONIGHT AS LOW LEVEL JET KICKS IN AND UPPER LEVEL SHORTWAVE MOVES IN FROM THE WEST. HAVE ALSO ADDED SOME LOW LEVEL WIND SHEAR OVERNIGHT AS LOW LEVEL JET WILL CAUSE SOME 40-45 KTS OF SHEAR. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 2:19 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 219 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 219 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS...TORNADOES...AND DAMAGING WINDS IN EXCESS OF 70 MPH WILL CONTINUE TO DEVELOP ALONG A WARM FRONT EXTENDING FROM NEAR FORT SCOTT TO NEAR EMINENCE. THE MAIN THUNDERSTORM THREAT AREA THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING WILL BE ALONG AND NORTH OF THIS LINE. A WARM LAYER IN THE MID LEVELS OF THE ATMOSPHERE WILL CONTINUE TO PUSH NORTHEAST AND SPREAD ACROSS THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT SOUTH OF THE WARM FRONT. WHILE THIS WILL CONTINUE TO DESTABILIZE THE AIR SOUTH OF THE WARM FRONT...A CAP WILL BEGIN TO DEVELOP WHICH SHOULD WORK AGAINST ADDITIONAL THUNDERSTORM DEVELOPMENT. THE BETTER CHANCE OF THUNDERSTORMS LATER THIS EVENING AND TONIGHT WILL BE OVER CENTRAL MISSOURI NORTH OF THE WARM FRONT. THE STORMS TONIGHT WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW MOVING STORM COMPLEXES OR CLUSTERS. PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING OVER THE MISSOURI OZARKS AND SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 2:05 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM TORNADO 5 S FORT SCOTT 37.77N 94.71W
06/09/2009 BOURBON KS BROADCAST MEDIA
TELEVISION STATION RECORDING VIDEO OF A TORNADO ON THE
GROUND
&&
SRUNNELSLocal storm report, Jun 9, 2:06 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM FUNNEL CLOUD 3 NW LEBANON 37.71N 92.70W
06/09/2009 LACLEDE MO PUBLIC
WALL COUD WITH ROTATION AND LOWERINGS REPORTED JUST
NORTHWEST OF LEBANON.
&&
BARJENBRUCHLocal storm report, Jun 9, 2:12 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL SLEEPER 37.76N 92.59W
06/09/2009 E2.75 INCH LACLEDE MO EMERGENCY MNGR
&&
BARJENBRUCHLocal storm report, Jun 9, 2:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT TUE JUN 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL AKERS 37.38N 91.55W
06/09/2009 E1.00 INCH SHANNON MO PUBLIC
&&
RUNNELSLocal storm report, Jun 9, 2:42 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
242 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 2 N AKERS 37.40N 91.55W
06/09/2009 M1.75 INCH SHANNON MO CO-OP OBSERVER
&&
SRUNNELSLocal storm report, Jun 9, 2:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 6 N LEBANON 37.77N 92.66W
06/09/2009 E1.00 INCH LACLEDE MO TRAINED SPOTTER
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| Jun 9, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Jun 9, 12:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Jun 9, 12:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 36 min |
| Jun 9, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 60 min |
| Jun 9, 1:42 PM CDT | Tornado Warning | SGF | Laclede | 48 min |
| Jun 9, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 9, 2:05 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| Jun 9, 2:10 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 35 min |
| Jun 9, 2:12 PM CDT | Tornado Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 2:22 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 38 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 47 min |
| Jun 9, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Jun 9, 2:44 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 28 min |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| Jun 9, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 23 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 51 min |
| Jun 9, 2:58 PM CDT | Tornado Warning | SGF | Shannon | 47 min |
| Jun 9, 3:02 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 43 min |
| Jun 9, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 54 min |
| Jun 9, 3:08 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Laclede, Miller, Morgan | 37 min |
| Jun 9, 3:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 51 min |
| Jun 9, 3:25 PM CDT | Tornado Warning | SGF | Barton | 50 min |
| Jun 9, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 55 min |
| Jun 9, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller | 49 min |
| Jun 9, 3:41 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory, Laclede | 49 min |
| Jun 9, 3:43 PM CDT | Tornado Warning | SGF | Shannon | 14 min |
| Jun 9, 3:56 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 49 min |
| Jun 9, 3:57 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 9, 4:02 PM CDT | Tornado Warning | SGF | Barton | 43 min |
| Jun 9, 4:26 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 6 hr |
| Jun 9, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 63 min |
| Jun 9, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 46 min |
| Jun 9, 4:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 24 min |
| Jun 9, 4:38 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 37 min |
| Jun 9, 4:39 PM CDT | Tornado Warning | SGF | Barton, Jasper | 51 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 4:44 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 46 min |
| Jun 9, 4:55 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 32 min |
| Jun 9, 5:04 PM CDT | Tornado Warning | SGF | Laclede, Wright | 26 min |
| Jun 9, 5:15 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 9, 5:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 39 min |
| Jun 9, 5:20 PM CDT | Tornado Warning | SGF | Jasper, Newton | 16 min |
| Jun 9, 5:22 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Texas | 6 hr |
| Jun 9, 5:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Texas, Webster, Wright | 38 min |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 32 min |
| Jun 9, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 34 min |
| Jun 9, 5:31 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jun 9, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 56 min |
| Jun 9, 5:48 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 9, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 61 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 55 min |
| Jun 9, 6:24 PM CDT | Tornado Warning | SGF | Dade, Jasper, Lawrence, Newton | 12 min |
| Jun 9, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Jun 9, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 40 min |
Nearby
Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.